Follow
Samira Rahrovi
Title
Cited by
Cited by
Year
A fixed point theorem for F-Khan-contractions on complete metric spaces and application to integral equations.
H Piri, S Rahrovi, H Marasi, P Kumam
Journal of Nonlinear Sciences & Applications (JNSA) 10 (9), 2017
282017
Approximating fixed points of generalized α-nonexpansive mappings in Banach spaces by new faster iteration process
H Piri, B Daraby, S Rahrovi, M Ghasemi
Numerical Algorithms 81 (3), 1129-1148, 2019
212019
Generalization of Khan fixed point theorem
H Piri, S Rahrovi, P Kumam
J. Math. Comput. Sci 17, 76-83, 2017
182017
Generalized multivalued -weak contractions on complete metric spaces
H Piri, S Rahrovi
Sahand Communications in Mathematical Analysis 2 (2), 1-11, 2015
122015
Khan type fixed point theorems in a generalized metric space
H Piri, S Rahrovi, P Kumam
J. Math. Computer Sci 16, 211-217, 2016
62016
F-contraction on asymmetric metric spaces
H Piri, S Rahrovi, H Marasi, P Kumam
J. Math. Comput. Sci 17, 32-40, 2017
42017
Subordination and superordination properties for convolution operator
S Rahrovi
International Journal of Nonlinear Analysis and Applications 6 (2), 137-147, 2015
42015
On a certain subclass of analytic univalent function defined by using Komatu integral operator
S Rahrovi
Stud. Univ. Babeş-Bolyai Math 61 (1), 27-36, 2016
32016
Applications of the Roper-Suffridge Extension Operator to the Spirallike mappings of type β
S Rahrovi, A Ebadian, S Shams
Acta Uni. Apul 37, 171-183, 2014
32014
G-Loewner chains and parabolic starlike mappings in several complex variables
S Rahrovi, A Ebadian, S Shams
General Math 20 (2-3), 59-73, 2012
32012
Differential sandwich theorems for some subclasses of p-valent functions
S Rahrovi, J Sokół
Acta Univ. Apulensis Math. Inform 47, 117-132, 2016
22016
Some fixed point theorems on generalized asymmetric metric spaces
H Piri, S Rahrovi, R Zarghami
Asian-European Journal of Mathematics 14 (07), 2150109, 2021
12021
Fixed Point Theorems Concerning Rational Geraghty Contraction in a b-Metric Space
S Rahrovi, H Piri
Thai Journal of Mathematics 18 (4), 1961-1977, 2019
12019
Coefficient Bounds for Several Subclasses of Analytic and Biunivalent Functions
S Rahrovi, H Piri, J Sokol
Kyungpook Mathematical Journal 59 (2), 215-224, 2019
12019
Certain subclasses of bi-univalent functions associated with Komatu operator
S Rahrovi, H Piri
سیستم های مختلط و غیر خطی 1 (2), 47-52, 2018
12018
Parabolic starlike mappings of the unit ball
S Rahrovi
Sahand Communications in Mathematical Analysis 3 (1), 63-70, 2016
12016
The generalized Roper-Suffridge extension operator on the Rienhardt domains
S Rahrovi, H Piri
J. Math. System Sci 6, 383-394, 2016
12016
The non-normalized subordination chains with asymptotically spirallike mapping in several complex variables
S Rahrovi, A Ebadian, S Shams
Daniel Florin SOFONEA, 17, 2013
12013
Diffrential Subordination and Generalized Bessel Functions
S Rahrovi
Thai Journal of Mathematics 20 (1), 281-291, 2022
2022
The Roper-Suffridge Extension Operators On The Class Of Strong And Almost Spirallike Mappings Of Type $ Beta $ And Order $ Alpha$
S Rahrovi, H Piri
Journal of New Researches in Mathematics 6 (24), 5-18, 2020
2020
The system can't perform the operation now. Try again later.
Articles 1–20